# SDR A6WA2019092346882

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 36,871 hours, 35,156 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN (W) MSG RECEIVED WHEN PUTTING GEAR UP ON DEPARTURE GEAR DISAGREE(W) ALSO RECEIVED. RAN QRH FOR NOSE DOOR OPEN. MSG APPEARED IMMEDIATELY AFTER HANDLE MOVEMENT.
